# SDR AALA202010039007

- Difficulty date: October 1, 2020
- Submitted: October 5, 2020
- Operation: Air carrier
- Aircraft: N934NN
- Make and model: Boeing 737823
- Aircraft serial: 33489
- Aircraft time: 21,664 hours, 9,038 cycles
- System (JASC): 5751 · Ailerons
- Part: Bearing
- Condition: Defective
- Location: Lt Aileron
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: REPORT OF HEAVY AILERONS DURING APPROACH AND LANDING AT FLAP SETTINGS 2-5 IN EITHER DIRECTION. BECOMES MUCH HEAVIER AFTER THAT. REMOVED AND REPLACED AILERON CENTERING MECHANISM -CAM FOLLOWER BEARING IAW AMM 27-92-02.
